# SDR AT0500006

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VARIOUS O2 MASKS DROPPED, GENERATORS WERE NOT ACTIVIATED CABIN ALTITUDE STEADY AT 7000 FT.  RESTOWED ALL O2 MASKS, VERIFIED O2 GEN NOT DISCHARGED AS PER MM 35-22-31.
